# SDR ASAA2017071021339

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 12,694 hours, 4,172 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Electrical
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ILLUMINATED ON LANDING.  ACFT GROUNDED.  ACCOMPLISHED ELECTRICAL METER POWER MODULE RESET IAW MM 24-21-53. NO FAULTS FOUND. OPS CHECKED NORMAL.
